MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number ACROBAT SUV STABILIZER SYSTEM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using acrobat suv stabilizer system.They turned the handle to fix the arm of om-9000s, but the handle became loose and could not be fixed.Completed ope using another lot om-9000s.There was no particular effect on patients such as delays in surgery.
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).
 
Event or Problem Description
N/a.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key11731279
Report Number2242352-2021-00314
Device Sequence Number4027249
Product Code MWS
UDI-Device Identifier00607567700543
UDI-Public00607567700543
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Model NumberACROBAT SUV STABILIZER SYSTEM
Device Catalogue NumberC-OM-9000S
Device Lot Number25145720
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/10/2021
Patient Sequence Number1